Hannah10; Yes you are correct, Lexapro can cause severe to mild stomach cramps, pains and aches and also some weight gain. So if you're having these problems continue to take this medication until you talk to your doctor. Otherwise, this is one of the medications you can't just stop without getting very bad withdrawals. Here is a copy and paste of the stomach problems also.(( Abdominal Cramp/Pain - Sudden, severe, uncontrollable and painful It can become worse))) This should help you with your question and I hope it well helps you please call your doctor. Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2013 • 2 answers
Posted 25 Dec 2013 • 1 answer
I've had abdominal pains for a week. With stomach pains all around. I had a Ct scan and my lymph in?
Posted 18 Apr 2014 • 2 answers
Posted 17 Oct 2014 • 4 answers
Pregnancy - Hi I'm 26 years old I have severe stomach pains that hurt so bad I cant sit or lay down?
Posted 10 Jan 2015 • 2 answers